# SDR EEJ2003F00000

- Difficulty date: March 11, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N27354
- Make and model: Piper PA-31-350
- Aircraft serial: 317752180
- Engine: Lyc LTIO540J2BD
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Wastegate Valve
- Part number: LW12277885
- Part serial: CLO6232
- Condition: Damaged
- Location: Turbocharger
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ON 3/10/03 PILOT REPORTED RIGHT ENGINE LOST POWER AT ALTITUDE, MANIFOLD PRESSURE DROPS TO 23 INCHES, WASTEGATE VALVE FOUND TO BE DEFORMED AND CRACKED.  REPLACED WASTEGATE AND AIRCRAFT CHECKED, OK.
